PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 71 | 3 | 273-278
Tytuł artykułu

Congruences among generalized Bernoulli numbers

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
71
Numer
3
Strony
273-278
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-08-28
poprawiono
1995-02-10
Twórcy
  • Institute of Mathematics, Military Academy of Technology, ul. Kaliskiego 2, 01-489 Warszawa, Poland
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
autor
  • Max-Planck-Institut für Mathematik, Gottfried-Claren-Str. 26, D-53225 Bonn, Germany
Bibliografia
  • [1] B. C. Berndt, Character analogues of the Poisson and Euler-Maclaurin summation formula with applications, J. Number Theory 7 (1975), 413-445.
  • [2] B. C. Berndt, Classical theorems on quadratic residues, Enseign. Math. 22 (1976), 261-304.
  • [3] L. Carlitz, Arithmetic properties of generalized Bernoulli numbers, J. Reine Angew. Math. 202 (1959), 174-182.
  • [4] G. Gras, Relations congruentielles linéaires entre nombres de classes de corps quadratiques, Acta Arith. 52 (1989), 147-162.
  • [5] K. Hardy and K. S. Williams, A congruence relating to class numbers of complex quadratic fields, Acta Arith. 47 (1986), 263-276.
  • [6] H. W. Leopoldt, Eine Verallgemeinerung der Bernoullischen Zahlen, Abh. Math. Sem. Univ. Hamburg 22 (1958), 131-140.
  • [7] M. Lerch, Essai sur le calcul du nombre de classes de formes quadratiques binaires aux coefficients entiers, Acta Math. 29 (1905), 333-424.
  • [8] J. Szmidt and J. Urbanowicz, Some new congruences for generalized Bernoulli numbers of higher orders, preprint FI94-LF05 of the Fields Institute for Research in Math. Sciences.
  • [9] T. Uehara, On linear congruences between class numbers of quadratic fields, J. Number Theory 34 (1990), 362-392.
  • [10] J. Urbanowicz, Connections between B₂,χ for even quadratic Dirichlet characters χ and class numbers of appropriate imaginary quadratic fields I, Compositio Math. 75 (1990), 247-270, Corrigendum: Compositio Math. 77 (1991), 119-123.
  • [11] J. Urbanowicz, Connections between B₂,χ for even quadratic Dirichlet characters χ and class numbers of appropriate imaginary quadratic fields II, Compositio Math. 75 (1990), 271-285, Corrigendum: Compositio Math. 77 (1991), 123-125.
  • [12] J. Urbanowicz, On some new congruences for generalized Bernoulli numbers, I and II, Publ. Math. Fac. Sci. Besançon, Théorie des Nombres, Années 1990/91.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav71i3p273bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.